Ask a doctor

I Had Botox Injection in my Neck for Head Tremors and Pressure. 2 1/2 Mths Later I Still Have Side Effects. What Can I Do?

Doctor Answers 2

TIme is for your side effects is what you need.

I would also have a discussion with your neurologist to decide if the benefits from your treatment are worth the side effects.  It might be appropriate to explore other treatment options.

Los Angeles Oculoplastic Surgeon
4.5 out of 5 stars 21 reviews

9001 Wilshire Blvd
Beverly Hills, CA 90211

Botox for head tremors and pressure

This is not a cosmetic use of Botox, but a medical procedure that I am assuming was done by a neurologist. If you have concerns or are not experiencing what you expected, you should return to your treating physician for an evaluation.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 12 reviews

8937 W Sahara Ave
Las Vegas, NV 89117

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.